Lu sur : https://www.ncbi.nlm.nih.gov/pubmed/30593270
Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en
BMC Neurol. 2018 Dec 28;18(1):222. doi: 10.1186/s12883-018-1233-y.
Myasthenia gravis following human papillomavirus vaccination: a case report.
Chung JY1, Lee SJ2, Shin BS3,4, Kang HG5,6.
Myasthenia gravis (MG), an autoimmune neuromuscular disorder, occurs owing to autoantibodies against acetylcholine receptors. MG symptoms can be triggered by various vaccines. Many studies have evaluated the safety and adverse events of the human papillomavirus (HPV) vaccine. Here, we present a life-threatening case of ocular and bulbar MG symptoms after HPV vaccination and a brief literature review.
A 23-year-old woman presented with binocular diplopia, ptosis, dysarthria, and dysphagia, which occurred on the 3rd day after the second HPV vaccine administration. She was diagnosed with MG based on history, clinical features, and test results. Her symptoms deteriorated on the 3rd day after admission, and she was transferred to the intensive care unit with mechanical ventilation. On the 7th day after admission, due to discomfort in the right chest, pulmonary embolism was suspected. A tracheostomy was performed on the 14th day of mechanical ventilation. In the 4th week, the tracheostomy tube was removed; all symptoms had completely resolved at discharge. She was followed up for 5 months without recurrence or further treatment.
- CASE PRESENTATION:
HPV vaccination may cause MG owing to unexpected abnormal autoimmune responses. Additional studies are needed to clarify the possible causal relationship between the HPV vaccine and neurological complications and to evaluate the safety of the vaccine.